# SDR DL72K962092

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 079123
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 RED EMERGENCY TRACK LIGHT OUT IN FWD CABIN- RELAMPED AND  RPL LENS TEST OK
